Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have an abnormal soft palate, white spot with yellowish color in mouth. On antibiotics. Suggestion

I have an abnormally veiny soft palate , and my whole mouth is yellowish in color with large white spots in some areas. It began right before taking antibiotics for an upper respiratory infection/ ear infection , and after taking them it got worse. There is not a sore throat or cough associated with it, only the physical symptoms.
Asked On : Thu, 10 Jan 2013
Answers:  2 Views:  477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
Hello & welcome
The symptoms you are providing may be of oral thrush, a fungal infection.
Usually this may be a side effect of antibiotics,white patches become slightly elevated and when you scrap them they leave tiny bleeding spots.
This condition is usually not associated with any symptoms like pain, cough etc.
Antifungal drugs are mainstay of treatment.
so visit your doctor for further treatment.
take care & thanks.
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Homeopathic remedies are prescribed on the principal like cures like. The remedy which is closely related to your problem is-     
Nitricum Acidum
taken in 30 potency single dose only once in the morning empty stomach.
Answered: Thu, 10 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor